# SDR SWAA2022090732782

- Difficulty date: July 22, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXISTING REPAIR INBOARD CORNER ON OB AFT FLAP AT RT WING. 2022-409841 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 28-NOV-22.;[02] TOOL USED: ULTRASONIC FLAW DETECTOR P/N:EPOCH 600 S/N: 120357005 DUE DATE: 07-JAN-23.;[03] HOT BONDER P/N:HCS9000B S/N:18175469 DUE DATE:05-AUG-22;[04] EQUIPMENT P/N S-3; S/N 064; DUE DATE 19-JUL-23 WAS USED;[05] TOOL USED; HOT BONDER PN:HCS9200B-AV ; SN:18185733 DUE DATE 16/JAN/23.;[06] REPAIRED OB AFT FLAP AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] COMPLETED TASK. RII
